# SDR AALA202111298937

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A300*
- Aircraft serial: 7419
- Aircraft time: 14,039 hours, 5,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 276091
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY DISCHARGED ON EMERGENCY POWER SUPPLY UNIT 11WL. REPLACED BATTERY WITH NEW IAW AMM 33-51-38-400-002-A, OPS CHECK GOOD.
